# SDR R61A201810271087

- Difficulty date: October 9, 2018
- Submitted: October 27, 2018
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 22,525 hours, 15,811 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT WET AREA LT SEAT TRACK BEAM FR84. REMOVED DAMAGED PORTION OF SEAT TRACK REF SRM 53-00-10/REPAIR 01. FABRICATED, LOCATED AND DRILLED SEAT TRACK FILLER REF SRM 53-00-10/REPAIR 01. ALODINED PRIMED TOP COATED SEAT TRACK REPAIR SPLICE PER SRM 51-23-04 51-23-05 51-23-06. INSTALLED SEAT TRACK REPAIR FILLER AND REPAIR PARTS BETWEEN FRAMES  83-85 ADDITIONAL REFERENCES ETD2018-170-108064 AND SRM 53-00-1/REPAIR01. RESTORED FINISH REF SRM 51-23-06,51-25-00-910-001, CPM 51-27-02 (PN 170-86081-005). AIRCRAFT REMAINS IN HEAVY CHECK.
